MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  APG+ GLENOID GRASPER; EXTREMITY INSTRUMENTS : EXTRACTION INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910  APG+ GLENOID GRASPER; EXTREMITY INSTRUMENTS : EXTRACTION INSTRUMENTS
Catalog Number 223600017
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 07/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Grasper is not holding trials properly.
 
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device was returned and confirmed that the grasper was slightly stiff.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
APG+ GLENOID GRASPER
Common Device Name
EXTREMITY INSTRUMENTS : EXTRACTION INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7973298
Report Number1818910-2018-72716
Device Sequence Number16516079
Product Code GEN
UDI-Device Identifier10603295105848
UDI-Public10603295105848
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number223600017
Device Lot NumberPG1210
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2018
Initial Date Received by Manufacturer 09/26/2018
Supplement Date Received by Manufacturer11/13/2018
12/19/2018
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date12/10/2018
12/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1